# SDR COEA2016093001810

- Difficulty date: September 30, 2016
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: S52176406202
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PAX DOOR ASSY, THIRD STAIR TREAD FROM TOP HAS NUMEROUS AREAS OF CORROSION. : REPLACED TREAD SUPPORT.
